# SDR 03030660

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING MAINTENANCE INSPECTION, FLOOR EMERGENCY TRACK LIGHTING IN ROWS 1-8 WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED EMERGENCY LIGHT BATTERY, AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED.
